Recursive distribution estimator defined by stochastic approximation method using Bernstein polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-poitiers.archives-ouvertes.fr/hal-01665587
Contributor : Yousri Slaoui <>
Submitted on : Saturday, December 16, 2017 - 12:51:21 PM
Last modification on : Wednesday, September 5, 2018 - 1:30:08 PM

Identifiers

Collections

Citation

Yousri Slaoui, Asma Jmaei, Wassima Dellagi. Recursive distribution estimator defined by stochastic approximation method using Bernstein polynomials. Journal of Nonparametric Statistics, American Statistical Association, 2017, 29 (4), pp.792 - 805. ⟨10.1080/10485252.2017.1369538⟩. ⟨hal-01665587⟩

Share

Metrics

Record views

164